I appreciate any and all who can help me. Currently taking calcium channel blocker-diltiazem for tachycardia and high blood pressure, HBP not too high, but heart rate is.
Does anyone know anything about carvedilol? How safe is it, what are the side effects? Has anyone heard of it being prescribed for tachycardia? HIgh blood pressure?
I am sick of taking/switching medications, most of all I am sick of having tachycardia and believe my heart rate is just naturally higher than others' heart rates.
They told me to stop the calcium channel blocker cold turkey and start the new medication, I thought I was suppossed to wean off of my current medication. What's going to happen if I don't wean off of it? This is driving me crazy!!!!!!!
It is 128 sometimes as high as 130-150 but can be 100 at times as well. It will go down under 100 too if I am lying down for a long long time. I have had it for a long time and don't know if it has in fact gone beyond 150. I was just diagnosed with high blood pressure at a reading of only 130/90 and that is when he said my heart rate can't take being that high over the long haul. I think my anxiety is a big factor too.
I was switched from Atenolol to Coreg in the hopes that it would help with triglycerides, insulin issues and some fatigue. The tachycardia got WORSE! Coreg is a beta blocker but with alpha blocking activity. It's a non-selective a/b blocker which is known to have the side effect of tachycardia. I am going back to my doctor today to ask to get off of this stuff!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.